`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 12,Number 2,     February 2005

1

Global existence of solutions to a cross-diffusion system in higher dimensional domains   Pages : 185 - 192

Yi Li and Chunshan Zhao

 Abstract       Full Text      Related Articles

2

Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations   Pages : 193 - 212

Jong-Shenq Guo and Yoshihisa Morita

 Abstract       Full Text      Related Articles

3

Uniform attractors of periodic and asymptotically periodic dynamical systems   Pages : 213 - 232

P.E. Kloeden,  Desheng Li and Chengkui Zhong

 Abstract       Full Text      Related Articles

4

On the cauchy problem for the coupled Klein Gordon Schrödinger system with rough data   Pages : 233 - 242

Yang Han

 Abstract       Full Text      Related Articles

5

Stability criteria for linear Hamiltonian systems with uncertain bounded periodic coefficients   Pages : 243 - 250

Mark A. Pinsky and Alexandr A. Zevin

 Abstract       Full Text      Related Articles

6

Asymptotics toward strong rarefaction waves for $2\times 2$ systems of viscous conservation laws   Pages : 251 - 282

Tong Yang and Huijiang Zhao

 Abstract       Full Text      Related Articles

7

Equivariant versal unfoldings for linear retarded functional differential equations   Pages : 283 - 302

Pietro-Luciano Buono and V.G. LeBlanc

 Abstract       Full Text      Related Articles

8

Homogenization of second order equation with spatial dependent coefficient   Pages : 303 - 313

Jiann-Sheng Jiang,  Kung-Hwang Kuo and Chi-Kun Lin

 Abstract       Full Text      Related Articles

9

Strong instability of standing waves for nonlinear Klein-Gordon equations   Pages : 315 - 322

Masahito Ohta and Grozdena Todorova

 Abstract       Full Text      Related Articles

10

Boundary control problems with convex cost and dynamic programming in infinite dimension part II: Existence for HJB   Pages : 323 - 346

Silvia Faggian

 Abstract       Full Text      Related Articles

11

Qualitative properties of solutions for an integral equation   Pages : 347 - 354

Wenxiong Chen,  Congming Li and Biao Ou

 Abstract       Full Text      Related Articles

12

Shadowing in random dynamical systems   Pages : 355 - 362

Lianfa He,  Hongwen Zheng and Yujun Zhu

 Abstract       Full Text      Related Articles

13

Chaotic dynamics of some rational maps   Pages : 363 - 375

Cezar Joiţa,  William O. Nowell and Pantelimon Stănică

 Abstract       Full Text      Related Articles